I found the following on Webmd. I hope it's helpful. Blessings - Blu
Are There Side Effects Associated With Depo-Provera?
Depo-Provera can cause a number of side effects, including:
Irregular menstrual periods, or no periods at all
Changes in appetite
Excessive growth of facial and body hair
Loss of bone mineral density
Most of the side effects are not common. Change in the menstrual cycle is the most common side effect. You may experience irregular bleeding or spotting. After a year of use, about 50% of women will stop getting their periods. Their periods usually return when they discontinue the shots.
Prolonged use of Depo-Provera may result in loss of significant bone mineral density, increasing the risk of osteoporosis. This risk is more likely for those who have been taking it for longer than two years, particularly when other risk factors for osteoporosis exist, such as family history and chronic alcohol and/or tobacco use. Although there are no studies to benefit its use, it is advised that all women on Depo-Provera get adequate calcium and Vitamin D (through diet and/or supplements) to help prevent osteoporosis.
To add to the following: Nausea, hot flashes, night sweats, aches and pains, vomiting, chest pains, heart palpitations, anxiety and the list goes on.... (what i experienced... not saying every woman will experience what i went through)
Oh wow sorry you had all of those side effects thank you